Alert archive / Florida / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 83, NWS Melbourne, FL

June 15, 2023Indian River County, Okeechobee County, Saint Lucie County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 15, 2023, 7:26 PM EDT for Indian River County, Okeechobee County, Saint Lucie County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2023, 7:26 PM EDT (23:26 UTC)
Expired
Jun 15, 2023, 8:00 PM EDT
In force
34 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Indian River County, FL, Okeechobee County, FL, Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 55 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 11.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2023-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2023-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
181 J/kg
Mixed-layer CIN
-549 J/kg
Mixed-layer LCL
1274 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

280 
WUUS52 KMLB 152326
SVRMLB
FLC061-093-111-160000-
/O.NEW.KMLB.SV.W.0083.230615T2326Z-230616T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
726 PM EDT Thu Jun 15 2023

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Northwestern St. Lucie County in east central Florida...
  Northeastern Okeechobee County in east central Florida...
  Western Indian River County in east central Florida...

* Until 800 PM EDT.

* At 725 PM EDT, a severe thunderstorm was located 7 miles northeast
  of Fort Drum, moving northeast at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fellsmere, Blue Cypress Lake and Fort Drum. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2744 8086 2764 8089 2764 8087 2767 8087
      2782 8063 2782 8059 2752 8049
TIME...MOT...LOC 2325Z 244DEG 20KT 2760 8071 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Weitlich
1 follow-up statement
053 
WWUS52 KMLB 152346
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
746 PM EDT Thu Jun 15 2023

FLC061-093-111-160000-
/O.CON.KMLB.SV.W.0083.000000T0000Z-230616T0000Z/
St. Lucie FL-Okeechobee FL-Indian River FL-
746 PM EDT Thu Jun 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTHWESTERN ST. LUCIE...NORTHEASTERN OKEECHOBEE AND WESTERN
INDIAN RIVER COUNTIES...

At 746 PM EDT, a severe thunderstorm was located 8 miles southwest of
Fellsmere, moving northeast at 20 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Fellsmere, Blue Cypress Lake and Fort Drum. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2744 8086 2761 8084 2762 8084 2769 8082
      2782 8063 2782 8059 2752 8049
TIME...MOT...LOC 2346Z 241DEG 18KT 2765 8063 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Weitlich

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:09 PM EDT, 4 hours 17 minutes earlier.

Area forecast discussion, Jun 15, 3:09 PM EDT, 4 hours 17 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
309 PM EDT Thu Jun 15 2023

...New MARINE, AVIATION...

.DISCUSSION...
Issued at 235 PM EDT Thu Jun 15 2023

Current-Tonight...It remains very warm and humid across ECFL with
temps in the U80s to L90s areawide. Dewpoints generally in the
L-M70s giving way to peak Heat Indices in the 100-105F range.
Remember: Persons working or spending time outdoors today should
be sure to stay hydrated and take plenty of breaks in air
conditioning, if available. NEVER leave children or pets
unattended in a car for any length of time.

Fairly quiet early this afternoon thus far, likely a result of
the strong "capping" inversion at 700 mb viewed on the 10Z KXMR
sounding, though the latest 15Z sounding shows that the cap is
weakening. It still remains cool aloft (near -10C at 500 mb) with
ample moisture. We still should eventually see ISOLD to SCT
convection on either the WCSB and/or ECSB (immediate coast) by
later in the day. Uncertainty does remain for later in the evening
and overnight with the potential storm complexes developing
across north FL. Models still inconsistent in strength/timing of
dropping this convective activity southward - possibly towards
Lake/Volusia counties - perhaps even further south across I-4
towards daybreak. As such, will continue to leave that window open
later tonight. A Marginal risk of strong to severe storms remains
in place, generally north of a Titusville-Kissimmee line. There
is likely a northerly wind shift, too, with outflow boundaries to
the north moving south.

The WCSB will remain dominant again this afternoon as it
traverses the peninsula. Winds may back (briefly) to S/SE along
the immediate coast mid-late afternoon but inland movement of the
ECSB (should it develop) will be minimal at best. Forecast PWATs
this afternoon across ECFL range from 1.60-1.80". Primary threats
from ISOLD-SCT storms remain torrential downpours, frequent
lightning strikes, gusty winds of 40-55 mph, and small hail -
perhaps up to quarter-size in 1 or 2 storms should something get
organized. A brief tornado cannot be ruled out if multiple
boundaries merge - especially near the immediate coast. Highest
coverage should range from late afternoon-early evening, though
will again need to remain vigilant if later evening or overnight
activity to the north (MCS complex) is able to hold together and
push southeast across the I-4 corridor area.

Overnight lows in the M-U70s will provide little relief from the
heat with conditions remaining humid.

PREVIOUS EXTENDED FORECAST DISCUSSION...

Fri...Model guidance shows an increase in the deep layer W/SW wind
flow, specifically 20-25 knots in the 925-850 mb layer which is
strong enough to prevent the east coast sea breeze from even
forming. Max temps will reach the low to mid 90s despite some high
cloudiness with peak heat indices 101-105. There is also a short
wave trough that digs SE across FL which will provide some upper
support for deep convection. The increase in mid level wind fields,
combined with surface destabilization beneath steep mid level lapse
rates should support strong to marginally severe storms Fri aftn
into the eve containing wind gusts and hail.

Sat-Wed...Another short wave trough is forecast to dig across FL on
Sat and produce high rain chances (around 70 percent). This feature
pushes east of the area Sun but another (stronger) short wave rounds
the top of the upper ridge centered over the Rio Grande Valley and
then reinforces the eastern US upper trough into next week. Thus,
keeping us stuck in this pattern of deep layer offshore flow.

Above normal temps will continue, with widespread low to mid 90s and
peak heat indices 101-106, just below the criteria for a Heat
Advisory (108-112). Only a small uptick in temps or dewpoints could
bring about the need for Heat Advisories for at least a portion of
the area.

&&

.MARINE...
Issued at 235 PM EDT Thu Jun 15 2023

Afternoon-Tonight...The surface ridge axis remains surpressed
south/east of our local area. Southwest to West flow remains
dominant; perhaps a bit of "backing" of winds to the
south/southeast in the afternoon - especially near the coast - as
the sea breeze attempts to develop. Wind speeds typically 10-15
kts, though there may be a wind surge, again tonight, over the
offshore waters with a brief period of 15-20 kt winds. Seas mainly
2-3 ft but could occasionally build up to 4 ft offshore.

Isolated to Scattered offshore-moving showers and storms remain
forecast this afternoon and evening; and due to an unusual weather
pattern mariners will need to watch for some overnight activity, as
well, especially if storm complexes over north FL are able to hold
together and drop southeastward toward/across the area - mainly Cape
northward. Winds and seas locally higher invof convection.

PREVIOUS EXTENDED MARINE FORECAST DISCUSSION...

Fri-Mon...Persistent pattern of moderate to occasionally fresh SW to
WSW (offshore) flow is forecast to continue through the weekend.
This will tend to keep seas suppressed near the coast at 1-2 feet
with up to 4 feet well offshore. A sea breeze looks unlikely to
develop Fri anywhere as offshore flow looks too strong but a late
sea breeze should form and remained pinned near the coast this
weekend, mainly south of the Cape. The primary concern for mariners
will be strong offshore-moving storms producing locally higher winds
and seas.

&&

.AVIATION...
(18Z TAFS)
Issued at 235 PM EDT Thu Jun 15 2023

VFR continues outside of possible VCTS thru 00z-01z. SW winds
around 10-14 kt with gusts around 20 kt will continue thru 00z.
Hi-res model guidance indicates development of TSRA from north to
south, mainly from SFB/MCO eastward this afternoon. TSRA and
MVFR/IFR conds, as well as any TEMPOs at any of the sites, will
need to be handled by AMD as necessary.

Offshore flow will continue tonight with additional SHRA/TSRA
expected, mainly after 13-16z Fri. SW winds will be gusty, up to
20- 25 kt at times.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  93  75  91  75 /  50  30  50  50
MCO  95  76  92  76 /  40  30  50  50
MLB  94  77  93  75 /  30  30  40  40
VRB  94  76  93  74 /  30  30  40  30
LEE  92  77  89  75 /  40  40  60  50
SFB  94  77  91  76 /  40  30  50  50
ORL  94  77  92  77 /  40  30  50  50
FPR  93  76  93  75 /  20  30  40  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

SHORT TERM...Sedlock
LONG TERM....Law
AVIATION...Schaper
DSS...Tollefsen
Hazardous weather outlook, Jun 15, 10:20 AM EDT, 9 hours 6 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Melbourne FL
1020 AM EDT Thu Jun 15 2023

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-160000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1020 AM EDT Thu Jun 15 2023

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.EXCESSIVE HEAT IMPACT...
The combination of hot afternoon temperatures in the low to mid 90s
and high humidity will lead to peak Heat Indices between 100 and
106 degrees this afternoon. Persons engaged in outdoor activities
should remain well hydrated and take indoor rest breaks in an air
conditioned location, if available. NEVER leave children or pets
unattended in a car for any amount of time.

.THUNDERSTORM IMPACT...
Isolated to scattered lightning storms will be possible this
afternoon and early evening, but there remains a high degree of
uncertainty how storms will develop today. Strong to marginally
severe storms remain possible, especially north of a line from
Klondike Beach to Lake Louisa. A round of overnight lightning
storms, especially I-4 corridor northward will be possible, again,
if storm complexes to the north hold together and move southeastward.

In general, primary storm threats will be torrential downpours,
frequent lightning strikes, gusty winds of 40 to 55 mph in a few
storms, and small hail. An isolated tornado cannot be ruled out, if
multiple boundaries merge, especially near the coast.

.MARINE THUNDERSTORM GUST IMPACT...
Wind gusts of 35 knots or greater will be possible over inland
lakes, the Intracoastal Waterway, and near shore Atlantic waters, as
lightning storms move eastward at 10 to 15 knots. Boaters across the
Intracoastal and near shore Atlantic waters should watch for storms
approaching from the west and seek safe shelter well in advance as
storms will be offshore-moving.

.WIND AND SEA IMPACT...
Southwesterly winds may periodically approach 15 to 20 knots
offshore later this evening and overnight due to brief wind
surges. Small craft should Exercise Caution out past 20 nautical
miles tonight.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
Scattered lightning storms are forecast through early next week.
The threat for gusty winds, small hail, frequent lightning, and
torrential downpours will continue each afternoon. A few storms
could be strong to marginally severe Friday and Saturday.

Temperatures will remain unseasonably warm this week, with highs
reaching the low to mid 90s near the coast and mid to possibly
upper 90s across the interior. The hot temperatures combined with
high humidity will push afternoon Heat Indices to between 102 and
107 degrees into early next week.

A Moderate Risk of dangerous rip currents could return Friday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed this afternoon and tonight.

Sedlock/Haley

In the hours before

Special weather statement, Jun 15, 6:43 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Melbourne FL
643 PM EDT Thu Jun 15 2023

FLZ058-152315-
Okeechobee FL-
643 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of central Okeechobee
County through 715 PM EDT...

At 643 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Basinger, moving east at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Basinger, Fort Drum and Country Hills Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2726 8100 2730 8100 2730 8103 2732 8103
      2733 8105 2735 8103 2736 8103 2738 8107
      2738 8110 2739 8112 2742 8114 2743 8114
      2745 8115 2760 8078 2756 8078 2756 8074
      2737 8068 2725 8099
TIME...MOT...LOC 2243Z 248DEG 18KT 2726 8100

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Schaper
Special weather statement, Jun 15, 6:49 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Melbourne FL
649 PM EDT Thu Jun 15 2023

FLZ045-053-247-347-447-547-647-747-152330-
Southern Brevard Barrier Islands FL-Osceola FL-
Northern Brevard Barrier Islands FL-Orange FL-
Mainland Northern Brevard FL-Inland Southern Brevard FL-
Mainland Southern Brevard FL-Inland Northern Brevard FL-
649 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of central Brevard,
southeastern Orange and northeastern Osceola Counties through 730 PM
EDT...

At 648 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Lone Cabbage Fish Camp, moving northeast at 25 mph.
Additional strong storms will continue to move across and offshore
of northern Brevard County.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Melbourne, Titusville, Rockledge, Cocoa and Cocoa Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2839 8057 2817 8055 2811 8095 2850 8093
      2871 8062 2860 8054 2844 8051
TIME...MOT...LOC 2248Z 244DEG 20KT 2826 8086

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Weitlich
Special weather statement, Jun 15, 6:57 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Melbourne FL
657 PM EDT Thu Jun 15 2023

FLZ053-152345-
Osceola FL-
657 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of northeastern Osceola
County through 745 PM EDT...

At 657 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Harmony, or 10 miles west of Holopaw, moving east
at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Holopaw and Forever Florida.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2798 8131 2816 8131 2821 8093 2796 8092
TIME...MOT...LOC 2257Z 269DEG 20KT 2808 8123

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Weitlich
Special weather statement, Jun 15, 7:00 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Melbourne FL
700 PM EDT Thu Jun 15 2023

FLZ058-254-259-152330-
Okeechobee FL-Inland St. Lucie FL-Inland Indian River FL-
700 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of northeastern
Okeechobee and southwestern Indian River Counties through 730 PM
EDT...

At 700 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kissimmee Prarie Preserve, or 8 miles west of Fort Drum, moving
northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Blue Cypress Lake, Fort Drum and Kissimmee Prarie Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2741 8098 2757 8107 2764 8095 2764 8087
      2769 8087 2776 8075 2752 8062
TIME...MOT...LOC 2300Z 244DEG 20KT 2753 8095

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Weitlich
Local storm report, Jun 15, 7:16 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
716 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     Hail             Rockledge               28.32N  80.73W
06/15/2023  E0.75 inch       Brevard            FL   NWS Employee

&&

Event Number MLB2300227

Schaper
Local storm report, Jun 15, 7:23 PM EDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
723 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     Tstm Wnd Gst     Melbourne Airport       28.10N  80.64W
06/15/2023  M41 mph          Brevard            FL   ASOS

            The ASOS at Melbourne Airport (KMLB) measured a wind
            gust of 36kt/41mph from the north.

&&

Event Number MLB2300228

Schaper

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 11:41 PM EDTSpecial Weather StatementMLBVolusia64 min
Jun 15, 12:01 AM EDTSevere Thunderstorm WarningMLBLake, Volusia29 min
Jun 15, 12:27 AM EDTSpecial Weather StatementMLBLake, Volusia63 min
Jun 15, 12:31 AM EDTSpecial Marine WarningMLB59 min
Jun 15, 12:54 AM EDTSpecial Weather StatementMLBLake, Orange, Seminole36 min
Jun 15, 1:11 AM EDTSpecial Marine WarningMLB49 min
Jun 15, 1:23 AM EDTSpecial Weather StatementMLBOrange, Seminole37 min
Jun 15, 1:55 AM EDTSpecial Marine WarningMLB65 min
Jun 15, 4:27 PM EDTSpecial Weather StatementMLBVolusia33 min
Jun 15, 4:32 PM EDTSpecial Marine WarningMLB88 min
Jun 15, 4:56 PM EDTSpecial Weather StatementMLBVolusia49 min
Jun 15, 5:12 PM EDTSpecial Weather StatementMLBVolusia33 min
Jun 15, 5:15 PM EDTSpecial Weather StatementMLBLake30 min
Jun 15, 5:16 PM EDTSpecial Marine WarningMLB59 min
Jun 15, 5:26 PM EDTSevere Thunderstorm WarningMLBVolusia34 min
Jun 15, 5:40 PM EDTTornado WarningMLBVolusia20 min
Jun 15, 5:45 PM EDTSpecial Weather StatementMLBVolusia45 min
Jun 15, 5:55 PM EDTSpecial Marine WarningMLB65 min
Jun 15, 6:11 PM EDTSpecial Weather StatementMLBBrevard34 min
Jun 15, 6:15 PM EDTSpecial Marine WarningMLB60 min
Jun 15, 6:17 PM EDTSpecial Weather StatementMLBOkeechobee58 min
Jun 15, 6:20 PM EDTSevere Thunderstorm WarningMLBOkeechobee25 min
Jun 15, 6:43 PM EDTSpecial Weather StatementMLBOkeechobee32 min
Jun 15, 6:49 PM EDTSpecial Weather StatementMLBBrevard41 min
Jun 15, 6:57 PM EDTSpecial Weather StatementMLBOsceola48 min
Jun 15, 7:00 PM EDTSpecial Weather StatementMLBOkeechobee30 min
Jun 15, 7:05 PM EDTSevere Thunderstorm WarningMLBIndian River, Okeechobee25 min
Jun 15, 7:12 PM EDTSpecial Marine WarningMLB63 min
Jun 15, 7:30 PM EDTSpecial Weather StatementMLBBrevard45 min
Jun 15, 7:33 PM EDTSpecial Marine WarningMLB117 min
Jun 15, 7:48 PM EDTSpecial Weather StatementMLBIndian River42 min
Jun 15, 7:55 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Saint Lucie24 min

Nearby

Severe Thunderstorm Warnings in Florida, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.